# SDR WRLA2008084

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND FUSELAGE FRAME AND LONGERON TO HAVE HEAT DAMAGE AT STA Y 6-90 TO Y 1139, L27L.   REPAIRED IAW ENGINEERING INSTRUCTION W2008A53B-984 REV 00, W2008A53-984 REV 01, W2008A53B-984 REV 02, AND W2008A53B-984 REV 03 TO CLARIFICATION THE HEAT DAMAGED PARTS HAVE BEEN CONSIDERED AS SERVICEABLE AND CONTINUED USE.
